# SDR SWAA2013043015344

- Difficulty date: April 16, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 31,493 hours, 18,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 59632336
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 WINDOW FRAME CRACKED AT UPPER OUTBOARD CORNER.  REMOVED AND REPLACED FRAME IAW ACO.
